Advertisement

Journal of Mathematical Sciences

, Volume 89, Issue 6, pp 1631–1651 | Cite as

On normal matrices with normal principal submatrices

  • Kh. D. Ikramov
  • L. Elsner
Article

Abstract

Let A be a normal n×n matrix. This paper discusses in detail under what conditions and in what way A can be dilated to a normal matrix of order n+1 or n+2. Bibliography: 4 titles.

Keywords

Normal Matrix Normal Matrice Principal Submatrices 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kh. D. Ikramov,The Nonsymmetric Eigenvalue Problem [in Russian], Nauka, Moscow (1991).Google Scholar
  2. 2.
    T. Huckle, “The Arnoldi method for normal matrices,”SIAM J. Matrix Anal. Appl.,15, 479–489 (1994).CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    S. H. Friedberg and A. J. Insel, “Hyponormal 2×2 matrices are subnormal,”Linear Algebra Appl.,175, 31–38 (1992).CrossRefMathSciNetGoogle Scholar
  4. 4.
    P. R. Halmos, “Subnormal suboperators and the subdiscrete topology,”Int. Ser. Numer. Math.,65, 49–65 (1984).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Kh. D. Ikramov
  • L. Elsner

There are no affiliations available

Personalised recommendations